# SDR SIMA20140429006

- Difficulty date: April 29, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 24,203 hours, 20,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AFT RAMP SUPPORT CORRODED FORWARD OF FRAME 20.  R & R LT OMEGA BEAM AFT RAMP SUPPORT FWD FRAME 20 IAW SRM 51-20-01 & 51-40-02.
